# SDR Y2PA20130306007

- Difficulty date: March 6, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N205US
- Make and model: Doug DC-9-32F
- Aircraft serial: 47690
- Aircraft time: 22,915 hours, 11,937 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNSCHEDULED LANDING, EMERGENCY DESCENT, ETC. LT PYLON REAR SPAR UPPER CAP FITTING AT STATION 1038 FOUND CRACKED DURING C-CHECK INSPECTION.  MX REPLACED FITTING IAW SRM 51-30-1, 51-30-3 AND 51-30-5.
